# SDR MASA2024080400098

- Difficulty date: August 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 29,478 hours, 25,377 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fault Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG GEAR DISAGREE IN FLT (EMERGENCY DECLARED)- PERFORMED GERA SWINGS, NO FAULTS NOTED
